Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2019, Volume 11, Issue 3, Pages 63–78 (Mi ufa480)  

On class of integral equations with partial integrals and its applications

L. B. Mironova

Kazan Federal University, Elabuga Institute, Kazanskaya str. 89, 423600, Elabuga, Russia

Abstract: We prove the existence and uniqueness of the solution to one class of systems of integral equations with partial integrals. Equations with partial integrals are equations containing an unknown function in the integrands of integrals of different dimension. The feature of the considered class of integral equations is that the equations involve integrals with both variables and constant upper integration limits. We first prove the unique solvability theorem for integral equations in the three-dimensional space. A similar statement is proved for equations with arbitrary many independent variables. Some applications of the obtained result are provided. For a hyperbolic system with dominant derivatives of the second order with three independent variables, we prove the existence and uniqueness of the solution of the main characteristic problem. The main characteristic problem for the system of equations with higher derivatives of the second order can be considered as an analogue of the Goursat problem for a hyperbolic system with no multiple characteristics. The solution of this problem is constructed explicitly in terms of the Riemann matrix. The Riemann matrix is defined as the solution of a system of Volterra integral equations. The problem with boundary conditions on five sides of the characteristic parallelepiped for this system of equations with higher derivatives of the second order is formulated. By reducing the problem to a system of equations with partial integrals and basing on our results, we prove the existence and uniqueness of the solution to this problem.

Keywords: integral equation with partial integrals, problem with conditions on the characteristics.

Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:3, 61–77 (PDF, 345 kB); https://doi.org/10.13108/2019-11-3-61

Bibliographic databases:

UDC: 517.956, 517.958
MSC: 45A05, 45F05, 35L51
Received: 03.07.2018

Citation: L. B. Mironova, “On class of integral equations with partial integrals and its applications”, Ufimsk. Mat. Zh., 11:3 (2019), 63–78; Ufa Math. J., 11:3 (2019), 61–77

Citation in format AMSBIB
\Bibitem{Mir19}
\by L.~B.~Mironova
\paper On class of integral equations with partial integrals and its applications
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 3
\pages 63--78
\mathnet{http://mi.mathnet.ru/ufa480}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 3
\pages 61--77
\crossref{https://doi.org/10.13108/2019-11-3-61}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511172800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078533215}


Linking options:
  • http://mi.mathnet.ru/eng/ufa480
  • http://mi.mathnet.ru/eng/ufa/v11/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:103
    Full text:23
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021